Do the dreams subside?

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

Do the dreams subside?

Postby roadaction13 » Mon Feb 28, 2011 1:41 pm

I have been on LDN for about 3 months, but at first was also taking 20 mg/night of amitriptyllne, which is sedating.

I'm working on getting off the amitriptyline, and am now down to 10 mg.

It's been about 2 weeks on the lower dose, and I've found that the vivid dreams that started when I started the LDN have become, well, more vivid and sort of tiring. They aren't nightmares, but hectic, fast-paced and do have some negative/disturbing elements.

Have people found that the dreams stay just as vivid over time? I'm on what I think is a relatively high dose - 4.5 mg - and am thinking of asking my dr. about going on lower dose to see if the dreams calm down.

It's hard for me to tell if the LDN itself is helping.

I already had found relief from fatigue from low-dose testosterone cream, and I'm on tysabri so i can't tell if the LDN has helped to contribute to my positive MRI results (no cervical or brain active or new lesions, though i still have to get thorassic MRI to see what's up there).

I am still having pseudoexacerbations and have persistent neuropathy in feet and legs.

any thoughts?
User avatar
roadaction13
Getting to Know You...
 
Posts: 12
Joined: Fri Jan 14, 2011 3:00 pm

Advertisement

Postby laura383 » Wed Jun 29, 2011 11:07 am

I have been on LDN for a few weeks now. I started at 3 mg, went to 2 mg. Will go back up as needed. The vivid dreams are subsiding. The LDN is helping my fatigue (I have more stamina) and walking ( I still have a limp but I can go a bit further and plan to keep increasing). I use melatonin (1.5 mg) to help me sleep at night.
I read some reviews of GABA that said it helped people sleep better, I have ordered some and will test it out.
How are you doing now?
User avatar
laura383
Family Member
 
Posts: 61
Joined: Fri May 14, 2010 2:00 pm


Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service